全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:J Pečarić
来源:[J].Applied Mathematics Letters(IF 1.501), 2001, Vol.14 (2), pp.131-135
摘要:Abstract(#br)In [1], Dragomir gave an inequality of Simpson's type for functions whose derivatives belong to L p spaces. Here, we generalize his results using functions whose n th derivatives, n ∈ {2, 3, 4}, belong to L p spaces.
作者:N Elezović , J Pečarić
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 1998, Vol.223 (1), pp.366-369
摘要:Abstract(#br)A generalization of Alzer's inequality is proved. It is shown that this inequality is satisfied for a large class of increasing convex sequences.
作者:J Pečarić , G Roqia
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2010, Vol.2010 (1), pp.1-15
摘要:Abstract(#br)We generalize means of Stolarsky type and show the monotonicity of these generalized means.
作者:A. Aglić Aljinović , J PečArić , A Vukelić
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2005, Vol.2005 (1), pp.1-14
摘要:Abstract(#br)The new extension of the weighted Montgomery identity is given by using Fink identity and is used to obtain some Ostrowski-type inequalities and estimations of the difference of two integral means.
作者:RP Agarwal , N Elezović , J Pečarić
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2005, Vol.2005 (5), pp.1-21
摘要:Abstract(#br)We improve several results recently established by Dragomir et al. in (2000) for the Gamma and Beta functions. All we need is some clever applications of classical inequalities.
作者:László Horváth , KhuramAli Khan , J Pečarić
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2011, Vol.2011 (1), pp.1-19
摘要:Abstract(#br)A recent refinement of the classical discrete Jensen inequality is given by Horváth and Pečarić. In this paper, the corresponding weighted mixed symmetric means and Cauchy-type means are defined. We investigate the exponential convexity of some functions, study ...
作者:Sajid Iqbal , J Pečarić , Yong Zhou
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2010, Vol.2010 (1), pp.1-17
摘要:Abstract(#br)We establish a generalization of the inequality introduced by Mitrinović and Pečarić in 1988. We prove mean value theorems of Cauchy type for that new inequality by taking its difference. Furthermore, we prove the positive semidefiniteness of the matrices genera...
作者:G Farid , J Pečarić , AtiqUr Rehman
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2010, Vol.2010 (1), pp.1-17
摘要:Abstract(#br)We give some refinements of the inequalities of Aczél, Popoviciu, and Bellman. Also, we give some results related to power sums.
作者:S Ivelić , J Pečarić
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2011, Vol.2011 (1), pp.1-4
摘要:Abstract(#br)We show that the main results by S. Simić are special cases of results published many years earlier by J. E. Pečarić et al. (1992).
作者:S Abramovich , G Farid , J Pečarić
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2010, Vol.2010 (1), pp.1-14
摘要:Abstract(#br)New results associated with Hermite-Hadamard inequalities for superquadratic functions are given. A set of Cauchy's type means is derived from these Hermite-Hadamard-type inequalities, and its log-convexity and monotonicity are proved.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×